On the stability of solutions of systems ordinary quadratic differential equations on cone
S. A. Volkova
Ukrainian State University of Chemical Engineering
The new sufficient conditions of a conditional stability of the trivial solution of a system of the ordinary quadratic differential equations are obtained. For the homogeneous system a domains of unlocal stability are also indicated (it will be cones). Then this domain is used for design of piecewise linear (discontinuous) control lawes on output for a bilinear control system of any order. Thus a system closed by such discontinuous feed-back becomes globally stable in the Lyapunuv sense for all the state space. The examples are given.
PDF file (366 kB)
MSC: 93B05, 93B27
S. A. Volkova, “On the stability of solutions of systems ordinary quadratic differential equations on cone”, Mat. Fiz. Anal. Geom., 12:1 (2005), 3–24
Citation in format AMSBIB
\paper On the stability of solutions of systems ordinary quadratic differential equations on cone
\jour Mat. Fiz. Anal. Geom.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|